MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2271511-01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to pace a 71-year-old male patient, the device was unable to pace.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections d4 model # updated, d4 catalog # removed, d4 primary udi # updated.Evaluation results: zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including all functional testing, impedance, defib/pacer stress testing, bench handling, and defib cycling without duplicating the report.The device was recertified and returned to the customer.Review of the device's log file did not show any faults associate to a device failure.No trend is associated with reports of this type.It's noteworthy to mention, the x-series operator's guide states that proper demand pacing requires a reliable, high-quality surface ecg signal.For best results apply both standard ecg monitoring electrodes and hands-free pacing therapy electrodes to the patient.Without connecting hands-free pacing therapy electrodes to the patient, the device cannot pace the patient.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19448450
Report Number1220908-2024-01971
Device Sequence Number12896572
Product Code MKJ
UDI-Device Identifier00847946019778
UDI-Public(01)00847946019778(21)AR20I051165
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2271511-01
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale